Cristin-resultat-ID: 1245256
Sist endret: 13. januar 2016, 17:17
NVI-rapporteringsår: 2015
Resultat
Vitenskapelig artikkel
2015

Simple a posteriori error estimators in adaptive isogeometric analysis

Bidragsytere:
  • Mukesh Kumar
  • Trond Kvamsdal og
  • Kjetil Andre Johannessen

Tidsskrift

Computers and Mathematics with Applications
ISSN 0898-1221
e-ISSN 1873-7668
NVI-nivå 1

Om resultatet

Vitenskapelig artikkel
Publiseringsår: 2015
Volum: 70
Hefte: 7
Sider: 1555 - 1582
Open Access

Importkilder

Scopus-ID: 2-s2.0-84941879187

Klassifisering

Vitenskapsdisipliner

Matematikk og naturvitenskap

Emneord

Feilestimering • Adaptive metoder • Splines • Elementmetoder

Beskrivelse Beskrivelse

Tittel

Simple a posteriori error estimators in adaptive isogeometric analysis

Sammendrag

In this article we propose two simple a posteriori error estimators for solving second order elliptic problems using adaptive isogeometric analysis. The idea is based on a Serendipity-pairing of two discrete approximation spaces, where the second space is considered as an enrichment of the original basis (first space) by means of the k-refinement, a typical unique feature available in isogeometric analysis. The space second space is used to obtain a higher order accurate isogeometric finite element approximation and using this approximation we propose two simple a posteriori error estimators. The proposed a posteriori error based adaptive hh-refinement methodology using LR B-splines is tested on classical elliptic benchmark problems. The numerical tests illustrate the optimal convergence rates obtained for the unknown, as well as the effectiveness of the proposed error estimators.

Bidragsytere

Inaktiv cristin-person

Mukesh Kumar

  • Tilknyttet:
    Forfatter
    ved Institutt for matematiske fag ved Norges teknisk-naturvitenskapelige universitet

Trond Kvamsdal

  • Tilknyttet:
    Forfatter
    ved Institutt for matematiske fag ved Norges teknisk-naturvitenskapelige universitet

Kjetil Andre Johannessen

  • Tilknyttet:
    Forfatter
    ved Institutt for matematiske fag ved Norges teknisk-naturvitenskapelige universitet
1 - 3 av 3